Results 1 to 8 of 8
  1. #1
    braer4's Avatar
    braer4 is offline Associate Member
    Join Date
    Feb 2009
    Location
    california
    Posts
    184

    Arimidex on cycle interfering with gains....

    210lbs. 12%bf. on a
    250 Sustanon eod
    Deca 250 e3d
    Dbol 40mg ed

    I started feeling tingling nipples. So I started arimidex .25 eod. Took care do the cycle sides. But now my appetite is crap. I started feeling nauseous the day after I started taking the arimidex. And from then on what I used to put away easy is pretty hard 2/3 of it down.....which is affecting my gains obviously. As diet is my number one.

    Question is. Should I stop the arimidex and just restart if I feel sides coming back. Or Is it a once you take it you should continue until pct type thing?

    Also. I don't know how unconventional this is. But I like a little of a bloat on cycle....

  2. #2
    MuscleInk's Avatar
    MuscleInk is offline Knowledgeable Member
    Join Date
    Jun 2012
    Location
    A rock & a hard place
    Posts
    13,449
    Are you sure its the Adex? Did you purchase it from Ar-r or another vendor?

    Are you sure it's not the dbol . Steroids will affect a number of systems, including digestion and oral steroids can be much harder for some people to tolerate. How long have you been using the dbol?

    Do NOT stop the AI. If you are cycling you should know that there are many side effects from elevated estrogen that you DON'T see and can be far more dangerous to your health.

  3. #3
    braer4's Avatar
    braer4 is offline Associate Member
    Join Date
    Feb 2009
    Location
    california
    Posts
    184
    I actually didn't think of that. Not sure if it's the dbol or the arimidex . Been on dbol 4 weeks. First two were at 30. Second been at 40mg.

    So your suggestion is. No matter if it's the arimidex or not. Do not stop until pct?

  4. #4
    kelkel's Avatar
    kelkel is online now HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,578
    If you're going to run a cycle you need to control your estrogen. So, don't stop using it.
    Drop your dbol dose down and see if there's any improvement. If not, eliminate it.
    -*- NO SOURCE CHECKS -*-

  5. #5
    braer4's Avatar
    braer4 is offline Associate Member
    Join Date
    Feb 2009
    Location
    california
    Posts
    184
    Is it common to see sides from arimidex at cycle dosages. Ie. .25 eod?

  6. #6
    braer4's Avatar
    braer4 is offline Associate Member
    Join Date
    Feb 2009
    Location
    california
    Posts
    184
    Quote Originally Posted by kelkel View Post
    If you're going to run a cycle you need to control your estrogen. So, don't stop using it.
    Drop your dbol dose down and see if there's any improvement. If not, eliminate it.
    Ok! Thanks guys. That's why I wanted to ask. I'm right around the time to drop dbol anyway. Planned on 6 weeks. I'll drop it back down to 30mg a day. Then drop it off all together

  7. #7
    braer4's Avatar
    braer4 is offline Associate Member
    Join Date
    Feb 2009
    Location
    california
    Posts
    184
    Quote Originally Posted by MuscleInk View Post
    Are you sure its the Adex? Did you purchase it from Ar-r or another vendor?
    And to answer this. Yes. It's from ar-r . Usually get my pins. Arimidex and pct from them

  8. #8
    MuscleInk's Avatar
    MuscleInk is offline Knowledgeable Member
    Join Date
    Jun 2012
    Location
    A rock & a hard place
    Posts
    13,449
    Quote Originally Posted by braer4 View Post
    Ok! Thanks guys. That's why I wanted to ask. I'm right around the time to drop dbol anyway. Planned on 6 weeks. I'll drop it back down to 30mg a day. Then drop it off all together
    Yes, follow Kel's suggestion. Even anavar gives me stomach issues around 4 weeks and then I'm popping PPIs like crazy and that's not recommended.

    Better to give up the dbol and control the estrogen. Uncontrolled estrogen can set the stage for many nasty side effects that can have an enormous impact on your health.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •